# SDR SWAA2020121433736

- Difficulty date: November 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 270 TO BS 296 AT BL 0 AT FWD GALLEY AREA.  REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 270 TO BS 296 AT BL 0 AT FWD GALLEY AREA, IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG NR 141A5400 REV- PN: OF WEB IS 141A5410-139 IAW DWG NR 141A5410 REV A.
